Posted by Ken Hubner (22.214.171.124) on December 19, 1999 at 18:00:07:
In Reply to: Topamax // depression? posted by Kim on December 19, 1999 at 16:57:25:
Yes, it seems to me I was especially depressed when I first started taking topamax, probably because it wasn't working as fast as I thought it should be.
I also felt as if I'ed been hit by a Mack truck (to quote Barbara D.) and was literally bouncing off the walls -- very loopey and spacey, beacuse I wan't drinking nearly enough water.
I'm currently on 150mg a day (that's 6x25) and expect to up the dose tomorrow. Most of the side effects are gone, and while I still get some headaches at night, I'm hoping they'll go the hell away as I increase the dose.
Stick with it! I can only tell you that I feel substantially better now than when I first started taking it. I can't overemphasize the need to drink as much water as you can tolerate, as it seemed to make all the difference in the way I tolerated the drug. It also helps prevent kidney stones, which topamax can exacerbate.
Sure hope you feel better soon, as well you might when the topamax starts to do its thing!
Post a Followup